Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having sore nose and laryngitis. ASOT titre is elevated. Could this be the reason for dull ache and extreme fatigue feeling?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
I have had a sore nose for a week so went to the doctors as I seem to get this infection a couple of times a year as well as laryngitis. Each time over the past couple of years they have done bloods and my asot titre is elevated with my past test levels being 969. Could this explain the dull ache and pain in my right side and extreme fatigue I'm feeling?
Posted Sat, 19 Oct 2013 in Infections
Answered by Dr. Rahul Kumar 54 minutes later
Brief Answer:
detailed answer below

Detailed Answer:
Thanks for the query.
recurrent attacks of sore nose and sore throat indicates that there is a persisting source of infection in your body.
The most common site for this is tonsils and anterior nostrils.
another important source is a persisting tooth infection.
please XXXXXXX a dentist as well as an ent specialist and get your self examined.
Repeated course of antibiotics may harm you.
let me know if you have any other doubts.
thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor